Spectral covers, charged matter and bundle cohomology

Duiliu Emanuel Diaconescu, Gheorghe Ionesei

Research output: Contribution to journalArticle

25 Citations (Scopus)

Abstract

We consider four dimensional heterotic compactifications on smooth elliptic Calabi-Yau threefolds. Using spectral cover techniques, we study bundle cohomology groups corresponding to charged matter multiplets. The analysis shows that in generic situations, the resulting charged matter spectrum is stable under deformations of the vector bundle.

Original languageEnglish (US)
JournalJournal of High Energy Physics
Volume2
Issue number12
StatePublished - Jan 1 1998
Externally publishedYes

Fingerprint

homology
bundles
fine structure

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics

Keywords

  • Differential and Algebraic Geometry
  • F-Theory
  • Superstring Vacua

Cite this

@article{7da27cbb285041a8a039b0b1c7b6d111,
title = "Spectral covers, charged matter and bundle cohomology",
abstract = "We consider four dimensional heterotic compactifications on smooth elliptic Calabi-Yau threefolds. Using spectral cover techniques, we study bundle cohomology groups corresponding to charged matter multiplets. The analysis shows that in generic situations, the resulting charged matter spectrum is stable under deformations of the vector bundle.",
keywords = "Differential and Algebraic Geometry, F-Theory, Superstring Vacua",
author = "Diaconescu, {Duiliu Emanuel} and Gheorghe Ionesei",
year = "1998",
month = "1",
day = "1",
language = "English (US)",
volume = "2",
journal = "Journal of High Energy Physics",
issn = "1126-6708",
publisher = "Springer Verlag",
number = "12",

}

Spectral covers, charged matter and bundle cohomology. / Diaconescu, Duiliu Emanuel; Ionesei, Gheorghe.

In: Journal of High Energy Physics, Vol. 2, No. 12, 01.01.1998.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Spectral covers, charged matter and bundle cohomology

AU - Diaconescu, Duiliu Emanuel

AU - Ionesei, Gheorghe

PY - 1998/1/1

Y1 - 1998/1/1

N2 - We consider four dimensional heterotic compactifications on smooth elliptic Calabi-Yau threefolds. Using spectral cover techniques, we study bundle cohomology groups corresponding to charged matter multiplets. The analysis shows that in generic situations, the resulting charged matter spectrum is stable under deformations of the vector bundle.

AB - We consider four dimensional heterotic compactifications on smooth elliptic Calabi-Yau threefolds. Using spectral cover techniques, we study bundle cohomology groups corresponding to charged matter multiplets. The analysis shows that in generic situations, the resulting charged matter spectrum is stable under deformations of the vector bundle.

KW - Differential and Algebraic Geometry

KW - F-Theory

KW - Superstring Vacua

UR - http://www.scopus.com/inward/record.url?scp=33645936014&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33645936014&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:33645936014

VL - 2

JO - Journal of High Energy Physics

JF - Journal of High Energy Physics

SN - 1126-6708

IS - 12

ER -